Schedule a Visit 410-828-8700

Reactions to Vaccines

There is currently an international community of individuals suffering from adverse reactions to vaccines. After suffering neurological reactions to a vaccine administered to them, these patients find themselves struggling against chronic mental and physical conditions.

They then also suffer what feels like a worldwide rejection of their story and complaints, despite their symptoms and the medical evidence. People all over the world have been injured by administration of vaccines, and they all report similar symptoms. Yet, the medical and general community are still skeptical regarding their story.

Individuals suffering with these reactions report many of the following: chronic migraine/headache, brain fog and cognitive disorder, memory loss and attention deficit, autoimmune dysregulation (fluctuations in blood pressure and in body temperature, quickened heart rate, fainting and syncope); chronic fatigue, sleep disorder, and pain syndromes.

It adds insult to injury in the experience of these patients, to be told that they “imagined these symptoms”, or that they are “faking it”.

Societal rejection of these reports may be understandable, in that it is in public interest to administer vaccines for the greater good. However, it is dishonest and hurtful to turn a blind eye to the suffering of the minority who become injured. Our position is that we owe it to public to asses and define these risks, and to treat those who have suffered an adverse reaction.

At the neuroscience team, we have come to understand the deep suffering of these individuals and their families, and we take special interest in assisting them. Dr. Yehuda Schoenfeld of the Sackler Medical Center at Tel Aviv University is a world-renowned expert in the area of autoimmune complications of vaccination. Schoenfeld Syndrome is the name by which we now recognize the complications of vaccinations produced by adjuvants (substance in which the vaccine is dissolved), otherwise known as: ASIA ( autoimmune/inflammatory syndrome induced by adjuvants). In addition, we collaborate with the lab of Dr. Chris Shaw in Vancouver Canada.

Contact us to see if we can be of assistance.